Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A proof of a partition theorem for $[\mathbb Q]^n$
HTML articles powered by AMS MathViewer

by Vojkan Vuksanovic PDF
Proc. Amer. Math. Soc. 130 (2002), 2857-2864 Request permission

Abstract:

In this note we give a proof of Devlin’s theorem via Milliken’s theorem about weakly embedded subtrees of the complete binary tree $2^{<\mathbb N }$. Unlike the original proof which is (still unpublished) long and uses the language of category theory, our proof is short and uses direct combinatorial reasoning.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05A18
  • Retrieve articles in all journals with MSC (2000): 05A18
Additional Information
  • Vojkan Vuksanovic
  • Affiliation: Department of Mathematics, University of Toronto, Toronto, Ontario, Canada MS5 1A1
  • Email: voja@math.toronto.edu
  • Received by editor(s): March 29, 2001
  • Received by editor(s) in revised form: May 29, 2001
  • Published electronically: March 25, 2002
  • Communicated by: Alan Dow
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 2857-2864
  • MSC (2000): Primary 05A18
  • DOI: https://doi.org/10.1090/S0002-9939-02-06460-2
  • MathSciNet review: 1908908